# SDR HAL960107

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE 'U' CHANNEL SUPPORT HAS CORROSION FROM LONGERON 51L TO 51R ON THE BELL FRAME AT STATION 1139.  SPLICED IN NEW SECTION OF 'U' CHANNEL PER SRM 53-30-00.  (M)
